Improving the arithmetic intensity of multigrid with the help of polynomial smoothers

TitleImproving the arithmetic intensity of multigrid with the help of polynomial smoothers
Publication TypeJournal Article
Year of Publication2012
AuthorsGhysels P, Klosiewicz P, Vanroose W
JournalNumerical Linear Algebra and Applications
Volume19
Issue2
Pagination253–267
URLhttp://onlinelibrary.wiley.com/doi/10.1002/nla.1808/full
DOIDOI: 10.1002/nla.1808
AttachmentSize
Ghysels_CopperMountain2011_Final.pdf1.2 MB